# SDR SWAA2021051771521

- Difficulty date: May 11, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 737
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS767 RBL15 WL151.  FOUND OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM51-10-02-0G-0.   REMOVED STRINGER CLIP IAW SRM 51-40-02-0G-0. FABRICATED STRINGER CLIP IAW SRM 51-40-05-0G-0, DWG146A1010, & DWG 146A1261. APPLIED A CHEMICAL CONVERSION COATING IAW SRM 51-21-41-370-802.PRIMED STINGER CLIP IAW SRM 51-21-72-370-804.   INSTALLED STRINGER CLIP IAW SRM 51-40-02-0G-0 AND DWG 146A1261.
